# SDR FDEA200907062493

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N755113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF MLG WW SUPPORT CHANNEL P/N 149N7553-20, ADJACENT TEE   FRAME FOUND CRACK.   TEE SUPPORT REMOVED AND REPLACED AS PER SRM 51-40-02 REV. 97.    REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
